Symplectic coordinates on S2 × S2 for perturbed Keplerian problems: Application to the dynamics of a generalised Størmer problem

Autor: Lanchares Barrasa, Victor; Palacián Subiela, Jesús Francisco; Iñarrea Las Heras, ManuelSalas Ilarraza, José PabloPascual Lería, Ana Isabel; Yanguas Sayas, Patricia; 

Tipo de documento: Artículo de revista

Revista: Journal of Differential Equations. ISSN: 0022-0396. Año: 2011. Número: 3. Volumen: 250. Páginas: 1386-1407.

Texto completo open access 

JCR:
Edición:
Science  Área: MATHEMATICS  Quartil: Q1  Lugar área: 22/289  F. impacto: 1,277 

SCIMAGO:
SJR:
1,919  SNIP: 1,314 

CIRC: GRUPO A - EXCELENCIA